View Full Version : I can't tell if this is anxiety...


Unlimitedgain22
07-21-17, 10:37 PM
The last month I have been dealing with the weird dizziness, confusion, and a feeling that is like I lose my balance slightly. I was on Vyvanse for 2 years until I got to 60 mg's and I had to stop because into my latest new dosage I started having these extreme dizziness episodes that would scare me. I wouldn't feel like myself, I would feel panicked because I did not feel like myself. It felt like my cognition was halved. I have noticed when I wake up in the morning I feel fine and then in sets in over the day, some days worse than others. Fyi, I have gotten off Vyvanse because I felt it was the culprit for the strange brain fog. Without it, I feel a little better.
I actually noticed stimulants, in general, would bring it on faster. A usual cup of coffee in the morning would bring on this weird brain fog.

I have even gone as far as going to the ER and I received a CT scan of my head which came back perfect and so did my labs, thyroid too.

I cannot figure it out but it feels debilitating at times. I have never suffered from anything like this, I just want it to go away.

sarahsweets
07-22-17, 08:24 AM
Have you seen a cardiologist? I dont mean having an er ekg, but a cardiologist to thoroughly check out your heart?

Lunacie
07-22-17, 10:20 AM
Dizziness and confusion are possible side effects with Vyvanse. However, it's
not very common.

It sounds like these only occurred when you were on 60 mg dose, right? Maybe
that dose is simply too high for you.

Maybe adding another stimulant, coffee, overloaded your system.

If the Vyvanse was working at a lower dose, you could try going back to that
dose for a few days. And avoid caffeine.

Unlimitedgain22
07-22-17, 10:41 PM
I've had these since getting off the drug too. It was much more pronounced while taking Vyvanse though

Unlimitedgain22
07-22-17, 10:44 PM
Blocked right bundle branch but that's very common. 1 in 3 have it. I'm in great shape but something just isn't right. That's why I figured it's anxiety or some type of hyperstimulation. This sounds so weird but everytime I get into a serious relationship weird things like this happen. I wear my because system out because I'm so tense all the time and I can't figure out how to stop it :(